# SDR ASOA05039

- Difficulty date: January 18, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501153
- Condition: Cracked
- Location: Fuselage
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO COMPARTMENT FLOOR LANDING SILL PLATE AT FS605 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO COMPARTMENT FLOOR LANDING SILL PLATE AT FS 605 IAW EO. (K)
